# SDR AALA20110105TUL09

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 57,678 hours, 29,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP MEMBRANE CRACKED ON BOTTOM SIDE JUST INBOARD OF CUSP T APPROXIMATELY STATION 1307.  INSTALLED NEW CUSP SHEET RIGHT STATIONS 1250 TO 1309 PER AARD 51-10-00-5.
